MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-BED, LOW FULL ELECTRIC, BASIC

Medline Industries, LP Medline; DBD-BED, LOW FULL ELECTRIC, BASIC
Catalog Number MDR107003ELO
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the head portion of the bed wasn't working, the motor fell off from where it was mounted on the bed.
 
Additional Manufacturer Narrative
It was reported that the head portion of the bed wasn't working, the motor fell off from where it was mounted on the bed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-BED, LOW FULL ELECTRIC, BASIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield 60093
MDR Report Key50913216
Report Number1417592-2026-51788
Device Sequence Number5753053
Product Code LLI
UDI-Device Identifier10080196546992
UDI-Public10080196546992
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003ELO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight222 LB